# SDR FDEA201303290689

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52145
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1140 LT SIDE CREASE BEAM HAS A CRACK THAT BROKEN IN TWO AT STATION 1140, LT SIDE, CREASEBEAM WAS CRACKED AT FASTENER HOLE, WHICH IS NOT ALLOWED IAW SRM 53-40-13, FIG. 101, NOTE "D", PAGE 102.  R & R CREASEBEAM IAW SRM 51-40-02, DWG 144N5214, BS 1140, WL 208.10, CAT "A", CRACK IS 0.25".  MAJOR REPAIR.
